MAUDE Adverse Event Report: 4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE INSERTER

4WEB, INC. 4WEB POSTERIOR SPINE TRUSS SYSTEM; INTERBODY FUSION DEVICE INSERTER
Model Number PSTS-000003
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inserter was returned to 4web and analyzed.The broken thread was confirmed.Review of production records did not indicate any issues related to manufacturing that may have contributed to the event.Cause of thread breakage is unknown.If additional information becomes available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported to 4web that the tip of psts inserter broke within the thread hole of the implant during implantation.The broken piece of the inserter remained in the implant and was not retrieved.No patient injury or death reported.Surgery was completed successfully.

Brand Name
4WEB POSTERIOR SPINE TRUSS SYSTEM
Common Device Name
INTERBODY FUSION DEVICE INSERTER
Manufacturer (Section D)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer (Section G)
4WEB, INC.
2801 network boulevard
suite 620
frisco TX 75034
Manufacturer Contact
upasana veturi
2801 network boulevard
suite 620
frisco, TX 75034
8002857090
MDR Report Key12759632
Report Number3009189869-2021-00006
Device Sequence Number12292213
Product Code MAX
UDI-Device Identifier00812998032204
UDI-Public00812998032204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSTS-000003
Device Catalogue NumberPSTS-000003
Device Lot Number2509312A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age61 YR
Patient SexMale